Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2012, Special Issue (2012), Article ID 812783, 10 pages.

Approximation of Solutions of an Equilibrium Problem in a Banach Space

Hecai Yuan and Guohong Shi

Full-text: Open access

Abstract

An equilibrium problem is investigated based on a hybrid projection iterative algorithm. Strong convergence theorems for solutions of the equilibrium problem are established in a strictly convex and uniformly smooth Banach space which also enjoys the Kadec-Klee property.

Article information

Source
J. Appl. Math., Volume 2012, Special Issue (2012), Article ID 812783, 10 pages.

Dates
First available in Project Euclid: 3 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357180253

Digital Object Identifier
doi:10.1155/2012/812783

Mathematical Reviews number (MathSciNet)
MR2915718

Zentralblatt MATH identifier
1245.49025

Citation

Yuan, Hecai; Shi, Guohong. Approximation of Solutions of an Equilibrium Problem in a Banach Space. J. Appl. Math. 2012, Special Issue (2012), Article ID 812783, 10 pages. doi:10.1155/2012/812783. https://projecteuclid.org/euclid.jam/1357180253


Export citation

References

  • K. Fan, “A minimax inequality and applications,” in Inequalities, III, O. Shisha, Ed., pp. 103–113, Academic Press, New York, NY, USA, 1972.
  • E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994.
  • X. Qin, S. Y. Cho, and S. M. Kang, “Convergence of an iterative algorithm for systems of variational inequalities and nonexpansive mappings with applications,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 231–240, 2009.
  • N. J. Huang, J. Li, and H. B. Thompson, “Implicit vector equilibrium problems with applications,” Mathematical and Computer Modelling, vol. 37, no. 12-13, pp. 1343–1356, 2003.
  • X. Qin, M. Shang, and Y. Su, “Strong convergence of a general iterative algorithm for equilibrium problems and variational inequality problems,” Mathematical and Computer Modelling, vol. 48, no. 7-8, pp. 1033–1046, 2008.
  • M. N. Fuentes, “Existence of equilibria in economies with externalities and non-convexities in an infinite-dimensional commodity space,” Journal of Mathematical Economics , vol. 47, pp. 768–776, 2011.
  • A. Koh, “An evolutionary algorithm based on Nash Dominance for equilibrium problems with equilibrium constraints,” Applied Soft Computing Journal, vol. 12, no. 1, pp. 161–173, 2012.
  • X. Qin, Y. J. Cho, and S. M. Kang, “Convergence theorems of common elements for equilibrium prob-lems and fixed point problems in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 225, no. 1, pp. 20–30, 2009.
  • N. Petrot, K. Wattanawitoon, and P. Kumam, “A hybrid projection method for generalized mixed equilibrium problems and fixed point problems in Banach spaces,” Nonlinear Analysis. Hybrid Systems, vol. 4, no. 4, pp. 631–643, 2010.
  • S. Saewan and P. Kumam, “Modified hybrid block iterative algorithm for convex feasibility problems and generalized equilibrium problems for uniformly quasi-$\phi $-asymptotically nonexpansive mappings,” Abstract and Applied Analysis, vol. 2010, Article ID 357120, 22 pages, 2010.
  • S. Yang and W. Li, “Iterative solutions of a system of equilibrium problems in Hilbert spaces,” Advances in Fixed Point Theory, vol. 1, no. 1, pp. 15–26, 2011.
  • X. Qin, S. S. Chang, and Y. J. Cho, “Iterative methods for generalized equilibrium problems and fixed point problems with applications,” Nonlinear Analysis. Real World Applications, vol. 11, no. 4, pp. 2963–2972, 2010.
  • X. Qin, S. Y. Cho, and S. M. Kang, “Iterative algorithms for variational inequality and equilibrium problems with applications,” Journal of Global Optimization, vol. 48, no. 3, pp. 423–445, 2010.
  • J. Ye and J. Huang, “Strong convergence theorems for fixed point problems and generalized equi-librium problems of three relatively quasi-nonexpansive mappings in Banach spaces,” Journal of Math-ematical and Computational Science, vol. 1, pp. 1–18, 2011.
  • J. K. Kim, S. Y. Cho, and X. Qin, “Hybrid projection algorithms for generalized equilibrium problems and strictly pseudocontractive mappings,” Journal of Inequalities and Applications, vol. 2010, Article ID 312602, 18 pages, 2010.
  • J. K. Kim, P. N. Anh, and Y. M. Nam, “Strong convergence of an extended extragradient method for equilibrium problems and fixed point problems,” Journal of the Korean Mathematical Society, vol. 49, no. 1, pp. 187–200, 2012.
  • X. Qin, S. Y. Cho, and S. M. Kang, “On hybrid projection methods for asymptotically quasi-$\phi $-nonexpansive mappings,” Applied Mathematics and Computation, vol. 215, no. 11, pp. 3874–3883, 2010.
  • S. M. Kang, S. Y. Cho, and Z. Liu, “Convergence of iterative sequences for generalized equilibrium problems involving inverse-strongly monotone mappings,” Journal of Inequalities and Applications, vol. 2010, Article ID 827082, 16 pages, 2010.
  • X. Qin and Y. Su, “Strong convergence theorems for relatively nonexpansive mappings in a Banach space,” Nonlinear Analysis, vol. 67, no. 6, pp. 1958–1965, 2007.
  • S. S. Chang, H. W. J. Lee, and C. K. Chan, “A new hybrid method for solving a generalized equilibrium problem, solving a variational inequality problem and obtaining common fixed points in Banach spaces, with applications,” Nonlinear Analysis, vol. 73, no. 7, pp. 2260–2270, 2010.
  • X. Qin, S. Y. Cho, and S. M. Kang, “Strong convergence of shrinking projection methods for quasi-$\phi $-nonexpansive mappings and equilibrium problems,” Journal of Computational and Applied Mathematics, vol. 234, no. 3, pp. 750–760, 2010.
  • S. Lv, “Generalized systems of variational inclusions involving (A,$\eta $)-monotone mappings,” Advanced in Fixed Point Theory, vol. 1, no. 1, pp. 1–14, 2011.
  • J. K. Kim, “Strong convergence theorems by hybrid projection methods for equilibrium problems and fixed point problems of the asymptotically quasi-$\phi $-nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2011, 2011.
  • J. K. Kim, S. Y. Cho, and X. Qin, “Some results on generalized equilibrium problems involving strictly pseudocontractive mappings,” Acta Mathematica Scientia, vol. 31, no. 5, pp. 2041–2057, 2011.
  • X. Qin, Y. J. Cho, and S. M. Kang, “Viscosity approximation methods for generalized equilibrium problems and fixed point problems with applications,” Nonlinear Analysis, vol. 72, no. 1, pp. 99–112, 2010.
  • X. Qin, Y. J. Cho, S. M. Kang, and H. Zhou, “Convergence of a modified Halpern-type iteration algorithm for quasi-$\phi $-nonexpansive mappings,” Applied Mathematics Letters, vol. 22, no. 7, pp. 1051–1055, 2009.
  • I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, vol. 62 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1990.
  • W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, Japan, 2000.
  • Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, vol. 178, pp. 15–50, Marcel Dekker, New York, NY, USA, 1996.
  • Y. Censor and S. Reich, “Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization,” Optimization, vol. 37, no. 4, pp. 323–339, 1996.
  • W. Takahashi and K. Zembayashi, “Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces,” Nonlinear Analysis, vol. 70, no. 1, pp. 45–57, 2009.